I stopped taking them 5 yrs ago. I've noticed that I can't feel the glow of alcohol. I get the headache and feel groggy the next day, but no buzz. I had dental work done and the dentist couldn't get me numb. The nitrus had no effect at all. I thought he forgot to turn it on. He also gave me a prescription for codeine, but I stopped taking it because I didn't notice a differance. He gave me a dire warning and told me they were really powerful. I felt... nothing! Meanwhile, my husband took one and was on cloud 9! So unfair! It's frustrating and makes dental work hell. I just want the same opprotunity as everyone else to get tipsy. Has anyone heard of thsi before? What do I do?
Hi tracyxo. Taking lexapro and wellbutrin has nothing to do with what you've explained. These medications do not effect that part of the brain. I did some reading up, and have come up empty. Nothing that I've read would support what you're asking. Mind you, I'm not a doctor, neurologist. Why is it now, only after five years that you have this problem. Its not the medications that you were on. Its been over a year when you asked your question, hopefully you've come to the heart of the problem.best to you.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My fiance & I are both on medications for anxiety/depression... its killed our sex life. Suggestions
Posted 14 Aug 2010 • 1 answer
Posted 4 Nov 2014 • 2 answers
Posted 22 Mar 2016 • 2 answers
Posted 16 Jun 2017 • 2 answers
Posted 20 Jul 2017 • 2 answers